# SDR AMWA93

- Difficulty date: December 12, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N26YV
- Make and model: Beech 1900D
- Aircraft serial: UE26
- Aircraft time: 23,713 hours, 34,670 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 1149800239
- Part serial: UE26
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DETAIL INSPECTION, THE FORWARD LEFT INBOARD LOWER KEEL WAS WORN AT THE GRAVEL FENDER ATTACH BRACKET.
